Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 23, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 8, 2011, 3:32 AM CST. It took effect at Mar 8, 2011, 6:00 PM CST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2011, 3:32 AM CST (09:32 UTC)
- In effect from
- Mar 8, 2011, 6:00 PM CST
- Expired
- Mar 10, 2011, 9:00 PM CST
- In force
- 51 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
628 WHUS73 KMKX 080932 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 AM CST TUE MAR 8 2011 ...APPROACHING LOW PRESSURE WILL STRENGTHEN WINDS AND BUILD WAVE HEIGHTS... .EAST WINDS WILL INCREASE LATER TODAY AND CONTINUE QUITE STEADY AND STRONG INTO AT LEAST WEDNESDAY MORNING. AS LOW PRESSURE PASSES NEARBY WEDNESDAY AFTERNOON THE WINDS ARE EXPECTED TO DECREASE FOR A TIME. AS THE PULLS AWAY WEDNESDAY NIGHT AND THURSDAY NORTHWEST WINDS WILL INCREASE. LMZ643>646-081745- /O.NEW.KMKX.SC.Y.0023.110309T0000Z-110309T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 AM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST WEDNESDAY. * WINDS: EAST WINDS 15 TO 25 KNOTS...GUSTS TO 30 KNOTS. * WAVES: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
656 WHUS73 KMKX 081521 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 AM CST TUE MAR 8 2011 ...APPROACHING LOW PRESSURE WILL STRENGTHEN WINDS AND BUILD WAVE HEIGHTS... .EAST WINDS WILL GRADUALLY INCREASE TODAY AND CONTINUE QUITE STEADY AND STRONG TONIGHT THROUGH AT LEAST WEDNESDAY MORNING. AS LOW PRESSURE PASSES NEARBY WEDNESDAY AFTERNOON...A BRIEF LULL IN THE WINDS ARE EXPECTED. AS THE PULLS AWAY WEDNESDAY NIGHT AND THURSDAY...NORTHWEST WINDS WILL INCREASE. LMZ643>646-082330- /O.CON.KMKX.SC.Y.0023.110309T0000Z-110309T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 921 AM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST WEDNESDAY. * WINDS: EAST WINDS 15 TO 25 KNOTS...GUSTS TO 30 KNOTS. * WAVES: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KUHLMAN WWW.WEATHER.GOV/MKX
388 WHUS73 KMKX 082108 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 PM CST TUE MAR 8 2011 ...APPROACHING LOW PRESSURE WILL STRENGTHEN WINDS AND BUILD WAVE HEIGHTS... .EAST WINDS WILL GRADUALLY INCREASE THIS EVENING AND CONTINUE QUITE STEADY AND STRONG TONIGHT THROUGH WEDNESDAY MORNING. AS LOW PRESSURE PASSES TO THE SOUTHEAST WEDNESDAY AFTERNOON...A BRIEF LULL IN THE WINDS ARE EXPECTED. AS THE LOW PULLS AWAY WEDNESDAY NIGHT AND THURSDAY...WINDS WILL INCREASE OUT OF THE NORTHWEST. LMZ643>646-090515- /O.CON.KMKX.SC.Y.0023.110309T0000Z-110309T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 308 PM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY. * WINDS: EAST WINDS 15 TO 25 KNOTS...GUSTS TO 30 KNOTS. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KUHLMAN WWW.WEATHER.GOV/MKX
992 WHUS73 KMKX 090409 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1009 PM CST TUE MAR 8 2011 ...APPROACHING LOW PRESSURE WILL STRENGTHEN WINDS AND BUILD WAVE HEIGHTS... .BRISK NORTHEAST WINDS ARE EXPECTED THROUGH WEDNESDAY MORNING. AS LOW PRESSURE PASSES TO THE SOUTHEAST WEDNESDAY AFTERNOON...A BRIEF LULL IN THE WINDS ARE EXPECTED. AS THE LOW PULLS AWAY WEDNESDAY NIGHT AND THURSDAY...WINDS WILL INCREASE OUT OF THE NORTHWEST. LMZ643>646-091215- /O.CON.KMKX.SC.Y.0023.000000T0000Z-110309T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1009 PM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS...GUSTS TO 30 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
938 WHUS73 KMKX 091005 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 AM CST WED MAR 9 2011 ...BRISK NORTHEAST WINDS AND HIGH WAVES TODAY... .BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL TODAY AS LOW PRESSURE TRACKS ACROSS ILLINOIS. THE WINDS AND WAVES WILL WEAKEN LATE THIS AFTERNOON AND EARLY EVENING...BUT INCREASE OUT OF THE NORTH TONIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN TONIGHT AND THURSDAY MORNING. LMZ643>646-091815- /O.CON.KMKX.SC.Y.0023.000000T0000Z-110309T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 AM CST WED MAR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
665 WHUS73 KMKX 091513 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 913 AM CST WED MAR 9 2011 ...BRISK NORTH WINDS AND HIGH WAVES TO CONTINUE... .BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL TODAY AS LOW PRESSURE TRACKS ACROSS ILLINOIS. A BRIEF LULL IN THE WINDS AND WAVES IS EXPECTED LATE THIS AFTERNOON AND EARLY EVENING...BUT INCREASE OUT OF THE NORTH TONIGHT. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH THURSDAY EARLY AFTERNOON. LMZ643>646-092315- /O.EXT.KMKX.SC.Y.0023.000000T0000Z-110310T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 913 AM CST WED MAR 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THURSDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS TODAY...BACKING TO THE NORTH AT 15 TO 25 KNOTS TONIGHT INTO THURSDAY. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KUHLMAN WWW.WEATHER.GOV/MKX
388 WHUS73 KMKX 092039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 239 PM CST WED MAR 9 2011 ...BRISK NORTH WINDS AND HIGH WAVES TONIGHT AND THURSDAY... .NORTH WINDS WILL GRADUALLY INCREASE TONIGHT AS LOW PRESSURE TRACKS TO THE NORTHEAST AND THE PRESSURE GRADIENT TIGHTENS. WAVES WILL BUILD TONIGHT AND HOLD STEADY THROUGH THURSDAY AFTERNOON. LMZ643>646-100445- /O.CON.KMKX.SC.Y.0023.000000T0000Z-110310T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 239 PM CST WED MAR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. * WINDS: NORTH WINDS 10 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS TONIGHT THROUGH THURSDAY AFTERNOON. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KUHLMAN WWW.WEATHER.GOV/MKX
126 WHUS73 KMKX 100253 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 853 PM CST WED MAR 9 2011 ...BRISK NORTH WINDS AND HIGH WAVES TONIGHT AND THURSDAY... .BRISK NORTH WINDS ARE EXPECTED AS LOW PRESSURE OVER LOWER MICHIGAN TRACKS TO THE NORTHEAST AND THE PRESSURE GRADIENT TIGHTENS. WAVES WILL BUILD TONIGHT AND HOLD STEADY THROUGH THURSDAY AFTERNOON. LMZ643>646-101100- /O.CON.KMKX.SC.Y.0023.000000T0000Z-110310T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 853 PM CST WED MAR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS TONIGHT THROUGH THURSDAY AFTERNOON. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
492 WHUS73 KMKX 100939 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 AM CST THU MAR 10 2011 ...BRISK NORTH WINDS AND HIGH WAVES TODAY AND EARLY EVENING... .BRISK NORTH WINDS AND HIGH WAVES WILL CONTINUE TODAY WITH HIGH WAVES LINGERING INTO THE EVENING SOUTH OF NORTH POINT LIGHTHOUSE. THE BRISK NORTH WINDS ARE DUE TO THE PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE EAST AND HIGH PRESSURE OVER THE GREAT PLAINS. THE HIGH PRESSURE SYSTEM WILL APPROACH LAKE MICHIGAN LATE TONIGHT AND FRIDAY WITH MUCH LIGHTER WINDS AND LESSER WAVES EXPECTED. LMZ643-644-101745- /O.EXT.KMKX.SC.Y.0023.000000T0000Z-110310T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 339 AM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: NORTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS TODAY DECREASING TO 10 TO 15 KNOTS TONIGHT. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-101745- /O.EXT.KMKX.SC.Y.0023.000000T0000Z-110311T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 AM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS TODAY DECREASING TO 10 TO 15 KNOTS TONIGHT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
543 WHUS73 KMKX 101743 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI ISSUED BY NATIONAL WEATHER SERVICE GREEN BAY WI 1143 AM CST THU MAR 10 2011 ...BRISK NORTH WINDS AND HIGH WAVES TODAY AND EARLY EVENING... .BRISK NORTH WINDS AND HIGH WAVES WILL CONTINUE TODAY WITH HIGH WAVES LINGERING INTO THE EVENING SOUTH OF NORTH POINT LIGHTHOUSE. THE BRISK NORTH WINDS ARE DUE TO THE PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE EAST AND HIGH PRESSURE OVER THE GREAT PLAINS. THE HIGH PRESSURE SYSTEM WILL APPROACH LAKE MICHIGAN LATE TONIGHT AND FRIDAY WITH MUCH LIGHTER WINDS AND LESSER WAVES EXPECTED. LMZ643-644-102200- /O.CON.KMKX.SC.Y.0023.000000T0000Z-110310T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1143 AM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: NORTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS TODAY DECREASING TO 10 TO 15 KNOTS TONIGHT. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-110000- /O.CON.KMKX.SC.Y.0023.000000T0000Z-110311T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1143 AM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS TODAY DECREASING TO 10 TO 15 KNOTS TONIGHT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
125 WHUS73 KMKX 102112 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI ISSUED BY NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CST THU MAR 10 2011 ...BRISK NORTH WINDS AND HIGH WAVES LINGERING THIS EVENING... .BRISK NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE INTO THIS EVENING FOR LOCATIONS SOUTH OF NORTH POINT LIGHT. WINDS AND WAVES WILL DIMINISH LATER THIS EVENING AS A HIGH PRESSURE RIDGE BUILDS INTO THE REGION. LMZ643-644-102215- /O.CAN.KMKX.SC.Y.0023.000000T0000Z-110310T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 312 PM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ645-646-110300- /O.CON.KMKX.SC.Y.0023.000000T0000Z-110311T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 PM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS THROUGH THIS EVENING BEFORE DECREASING TO 10 TO 15 KNOTS TONIGHT. * WAVES: 3 TO 5 FEET THIS EVENING...THEN SUBSIDING TO 2 FOR 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
402 WHUS73 KMKX 110306 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CST THU MAR 10 2011 ...WINDS AND WAVES DIMINISHING... .HIGH PRESSURE WILL BUILD INTO THE UPPER MISSISSIPPI VALLEY. AS A RESULT WINDS AND WAVES WILL DIMINISH TONIGHT. LMZ645-646-110415- /O.EXP.KMKX.SC.Y.0023.000000T0000Z-110311T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 PM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. BRISK NORTHWEST WINDS AT 10 TO 20 KNOTS AND WAVES OF 3 TO 4 FEET...ESPECIALLY TOWARD OPEN WATERS WILL CONTINUE DURING THE EARLY MORNING HOURS. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 8, 3:30 AM CST, 2 minutes earlier.
Area forecast discussion, Mar 8, 3:30 AM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST TUE MAR 8 2011
.TODAY...FORECAST CONFIDENCE...MEDIUM
WHILE MAIN STORM SYSTEM CONTINUES TO ENERGIZE TO OUR
SOUTHWEST...SURFACE PRESSURE GRADIENT WILL TIGHTEN UP ACROSS THE
AREA WITH INCREASING EASTERLY WINDS. RH PROGS AND BUFKIT SOUNDINGS
SHOW THIS EASTERLY FEED WILL BE TAPPING DRY AIR AND IT NOSES INTO
THE CWA FROM THE EAST. MODELS CONTINUE TO SLOW DOWN THE ONSET OF
PRECIPITATION SO HAVE LIMITED THE SLIGHT CHANCES TO THE VERY FAR
SOUTHWEST FROM MID AFTERNOON ON. THE 850 MILLIBAR PATTERN SHOWS
CONTINUED WARM AIR ADVECTION WITH NAM AND ECMWF SHOWING 0C PLUS
INTO THE SOUTHERN CWA BY 00Z WEDNESDAY. COOLING EFFECTS OF THE
LAKE WITH THE EAST WINDS AND SOME CLOUD COVER LIKELY TO KEEP TEMPS
IN CHECK A BIT.
.TONIGHT...FORECAST CONFIDENCE...LOW
STRONG NEGATIVE TILTED SHORTWAVE APPROACHES AND ARRIVES TO
EASTERN IOWA/NW IL BY 12Z WEDNESDAY. IMPRESSIVE UPPER DIVERGENCE
EVOLVES WITH ECMWF PEAKING THIS AT 6Z AND THE NAM CLOSER TO 12Z
WEDNESDAY. FAIRLY BROAD 850 LOW MOVES INTO SE IA WITH 850 JET AXIS
SHIFTING TO OUR EAST AND LARGELY SOUTH. THE NAM AND GFS WRAP SOME
OF THE JET AXIS INTO THE CWA WHILE THE ECMWF KEEPS THE STRONGEST
CORE OF THE JET WELL TO OUR SOUTHEAST. CONCERNED THAT CONVECTION
TO OUR SOUTHEAST COULD END UP LIMITING THE MOISTURE FEED WRAPPING
INTO SOUTHERN WI. QPF AMOUNTS HAVE LOWERED ON THE 00Z ECMWF. LIGHT
QPF PROGGED INTO THE SOUTHWEST CWA THROUGH MIDNIGHT THEN MAIN SURGE
ARRIVES THEREAFTER. CANADIAN/ECMWF ARE SHOWING COLDER 1000-500
MILLIBAR THICKNESSES ACROSS PORTIONS OF THE CENTRAL AND NW
CWA...WHILE THE NAM AND GFS SHOWING A MORE AGGRESSIVE PUSH OF
WARMER AIR WRAPPING ALL THE WAY THROUGH THE CWA. WILL KEEP THE
MIXY IDEA GOING IN THE NORTH AND CENTRAL WITH THE FAR NORTH SEEING
MOSTLY ALL SNOW. BELIEVE BOUNDARY LAYER WILL BE WARM ENOUGH IN THE
SOUTH TO KEEP PRECIP RAIN...QPF AMOUNTS SHOWING HEAVIEST FOCUSED
NEAR THE WISCONSIN/ILLINOIS BORDER...0.25 TO 0.50 INCH...GOING
WITH A BLEND OF HPC AND ECMWF QPF TRENDS.
.WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
HIGH CONFIDENCE IN PRECIP ON WEDNESDAY...BUT QUESTION STILL REMAINS
WHERE EXACTLY THE TRANSITION FROM RAIN TO SNOW WILL BE DURING THE
DAY. OVERALL...HAVE SEEN ANOTHER SLIGHT BUMP SOUTHWARD IN THE TRACK
OF THE SFC LOW AMONG MOST MODEL SOLUTIONS. THE 00Z GFS HAS THE
FARTHEST NORTH TRACK OF THE LOW...MOVING IT NORTHEAST ACROSS FAR SE
WI. INTERESTINGLY THOUGH...ALMOST ALL GFS ENSEMBLE MEMBERS ARE
FARTHER SOUTH...SIMILAR THE ECMWF...CANADIAN...AND NOW 06Z NAM.
MOVED RAIN/SNOW LINE A BIT SOUTHEAST FROM PREVIOUS FORECAST...AND
FARTHER SHIFT SOUTHEAST MAY BE NEEDED IF THIS TREND HOLDS.
SOUNDINGS FROM 00Z MODELS SHOW BEST CHANCE FOR MODERATE SNOW
ACCUMULATIONS STILL ALONG AND NORTH OF A LONE ROCK TO FOND DU LAC
LINE. FARTHER SOUTHEAST...MAY SEE A MIX OF SNOW FOR A TIME IN THE
MORNING BEFORE STRONG WAA TRANSITIONS PRECIP TO RAIN. STILL
EXPECTING ALL RAIN DURING THE DAY GENERALLY ALONG AND SOUTH OF A
LINE FROM JANESVILLE TO MILWAUKEE. AGAIN...MAY NEED TO BUMP SNOW
CHANCES FARTHER SOUTHEAST IF SOUTHWARD TREND PERSISTS.
HOLDING ON TO WINTER STORM WATCH FOR MARQUETTE AND GREEN LAKE
COUNTIES FOR NOW. MODEL QPF NOT THAT IMPRESSIVE...SUGGESTING LOW END
WARNING OR HIGH END ADVISORY. OVERALL OMEGA GREATER WITH THE
GFS...BUT DID NOT WANT TO GO WITH THESE HIGHER VALUES SINCE THE GFS
IS SUGGESTING A LOW A GOOD DEAL STRONGER THAN OTHER MODELS. LEANED
TOWARD NAM SOLUTION...A DECENT COMPROMISE BETWEEN GFS/ECMWF LOW
TRACKS AND QPF.
PRECIP WILL TRANSITION OVER TO ALL SNOW WEST TO EAST WEDNESDAY
EVENING...BUT THE BULK OF MOISTURE/LIFT WILL HAVE MOVED ON BY THEN.
THUS NOT EXPECTING MUCH MORE THAN A DUSTING TO HALF AN INCH
ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA AS THE RAIN CHANGES
TO SNOW.
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM
LINGERED SLIGHT CHANCE FOR LIGHT SNOW IN THE EAST THURSDAY MORNING
AS UPPER TROUGH EXITS. OTHERWISE...HIGH PRESSURE APPROACHING FROM
THE WEST SHOULD BRING SOME SUNSHINE BY THURSDAY AFTERNOON. COLDER
AIR BEHIND THE EXITING SYSTEM SHOULD KEEP HIGH TEMPS A FEW DEGREES
BELOW NORMAL.
AXIS OF SFC HIGH WILL BE OVERHEAD FRIDAY MORNING...SHIFT EAST TO
MICHIGAN IN THE AFTERNOON. THIS SHOULD ALLOW A GOOD DEAL OF SUN FOR
MUCH OF THE DAY. SOUTHERLY WINDS ON THE BACKSIDE OF THE HIGH SHOULD
ALLOW TEMPS TO RISE BACK TO NEAR OR JUST ABOVE NORMAL.
FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE...LOW TO MEDIUM
GFS AND ECMWF IN A BIT BETTER AGREEMENT WITH CLIPPER SYSTEM FOR
FRIDAY NIGHT AND SATURDAY...BRINGING THE NEARLY STACKED SYSTEM RIGHT
THROUGH SRN WI. THE CANADIAN PUSHES THE LOW SOUTH OF THE STATE. NOT
A GOOD DEAL OF LONG TERM CONSISTENCY YET...SO JUST WENT WITH CHANCE
POPS. THICKNESS VALUES SEEM COLD ENOUGH FOR SNOW...BUT GFS SOUNDINGS
SHOW A GOOD AMOUNT OF MILD AIR IN THE LOW LEVELS...SO WENT WITH
RAIN/SNOW FOR NOW.
SUNDAY AND MONDAY...FORECAST CONFIDENCE...LOW TO MEDIUM
MODELS SUGGESTING HIGH PRESSURE IN THE REGION FOR SUNDAY...SO KEPT
DRY FORECAST GOING. WENT WITH SLIGHT CHANCE POPS FOR MONDAY...AS GFS
AND ECMWF SHOW LOW PRESSURE TO THE SOUTH. CURRENTLY ONLY THE GFS FAR
ENOUGH NORTH WITH THE LOW FOR SNOW CHANCES INTO SRN WI.
&&
.AVIATION...MVFR DECK AFFECTING MOST OF THE CWA AND THIS WILL BATTLE
THE INCREASING DRY AIR FEED FROM THE EAST AS THE DAY WEARS ON. MAIN
PRECIP SURGE TONIGHT AFTER MIDNIGHT AND INTO WEDNESDAY. CEILINGS TO
DROP TO LIFR LEVELS WITH VSBYS DROPPING TO PERHAPS A MILE OR LESS AS
LOW CENTER MOVES CLOSE TO SOUTHEAST WI ON WEDNESDAY. AN INITIAL MIX
AT THE OUTSET TONIGHT BUT RAIN LOOKS TO BE THE PREDOMINANT PRECIP
TYPE FOR THE TAF SITES. WITH COLDER AIR WRAPPING IN ON
WEDNESDAY...SOME OF THE RAIN MAY MIX WITH OR CHANGE TO SNOW IN KMSN
AREA...BUT ACCUMS EXPECTED TO BE ON THE LIGHT SIDE.
&&
.MARINE...ISSUED A SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING
THROUGH 3 PM WEDNESDAY AFTERNOON. LOW PRESSURE APPROACHING FROM THE
SOUTHWEST WILL LEAD TO AN INCREASINGLY TIGHTENING PRESSURE GRADIENT
THAT WILL RESULT IN EAST WINDS RAMPING UP LATER TODAY AND CONTINUING
INTO AT LEAST WEDNESDAY MORNING. ONCE LOW CENTER COMES
ACROSS...WINDS WILL SLACKEN SOMEWHAT. RENEWED HEADLINE CONCERN
ENTERS THE PICTURE AS LOW PULLS NORTHEAST AND COLD ADVECTION REGIME
KICKS IN WEDNESDAY NIGHT INTO THURSDAY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON
FOR WIZ046-047.
LM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 3 PM CST
WEDNESDAY FOR LMZ643>646.
&&
WEDNESDAY THROUGH MONDAY...DDV/07
TODAY/TONIGHT AND AVIATION/MARINE...COLLAR/10Hazardous weather outlook, Mar 7, 9:37 PM CST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 PM CST MON MAR 7 2011 WIZ046-047-051-052-056>060-062>072-090345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 937 PM CST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A WINTER STORM WATCH IS IN EFFECT FOR MARQUETTE AND GREEN LAKE COUNTIES LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO MOVE FROM MISSOURI AND THEN ACROSS NORTHERN ILLINOIS AND AFFECT THE REGION TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM WILL BRING RAIN AND SNOW TO SOUTHERN WISCONSIN TUESDAY NIGHT INTO WEDNESDAY...WITH MODERATE TO POTENTIALLY HEAVY SNOW ACCUMULATIONS FROM NEAR THE DELLS TO NORTHWEST OF FOND DU LAC. A PERIOD OF HEAVY RAIN MAY OCCUR TUESDAY NIGHT AND EARLY WEDNESDAY. THE RAIN...ALONG WITH A CONTINUED SNOW MELT...WILL LIKELY PUSH SEVERAL RIVERS ABOVE FLOOD STAGE BY THURSDAY. .SPOTTER INFORMATION STATEMENT... RAINFALL AND SNOWFALL REPORTS WOULD BE APPRECIATED TUESDAY NIGHT AND WEDNESDAY. LMZ643>646-090345- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 937 PM CST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY STRONG LOW PRESSURE...EXPECTED TO PASS THROUGH THE WESTERN GREAT LAKES...WILL RESULT IN WINDS AND WAVES REACHING SMALL CRAFT ADVISORY LEVELS LATER TUESDAY THROUGH WEDNESDAY NIGHT. SOME GUSTS TO NEAR GALE FORCE ARE POSSIBLE EARLY WEDNESDAY...AND AGAIN WEDNESDAY NIGHT. BRISK WINDS AND HIGH WAVES ARE POSSIBLE FRIDAY NIGHT AND SATURDAY...AS ANOTHER LOW CROSSES THE REGION. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 8:51 PM CST | Winter Storm Watch | MKX | Green Lake, Marquette | 19 hr |
| Mar 8, 3:35 PM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 9 more | 21 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.